Follow
Persi Diaconis
Persi Diaconis
Unknown affiliation
No verified email
Title
Cited by
Cited by
Year
Group representations in probability and statistics
P Diaconis
Lecture notes-monograph series 11, i-192, 1988
21631988
On the histogram as a density estimator: L 2 theory
D Freedman, P Diaconis
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 57 (4), 453-476, 1981
17631981
Computer-intensive methods in statistics
P Diaconis, B Efron
Scientific American 248 (5), 116-131, 1983
16581983
Geometric bounds for eigenvalues of Markov chains
P Diaconis, D Stroock
The annals of applied probability, 36-61, 1991
11091991
On the consistency of Bayes estimates
P Diaconis, D Freedman
The Annals of Statistics, 1-26, 1986
9341986
Conjugate priors for exponential families
P Diaconis, D Ylvisaker
The Annals of statistics, 269-281, 1979
8891979
Algebraic algorithms for sampling from conditional distributions
P Diaconis, B Sturmfels
The Annals of statistics 26 (1), 363-397, 1998
8501998
Spearman's footrule as a measure of disarray
P Diaconis, RL Graham
Journal of the Royal Statistical Society: Series B (Methodological) 39 (2 …, 1977
7971977
Fastest mixing Markov chain on a graph
S Boyd, P Diaconis, L Xiao
SIAM review 46 (4), 667-689, 2004
7862004
Asymptotics of graphical projection pursuit
P Diaconis, D Freedman
The annals of statistics, 793-815, 1984
7801984
Iterated random functions
P Diaconis, D Freedman
SIAM review 41 (1), 45-76, 1999
7391999
Generating a random permutation with random transpositions
P Diaconis, M Shahshahani
Zeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete 57 (2), 159-179, 1981
7361981
Shuffling cards and stopping times
D Aldous, P Diaconis
The American Mathematical Monthly 93 (5), 333-348, 1986
6881986
Logarithmic Sobolev inequalities for finite Markov chains
P Diaconis, L Saloff-Coste
The Annals of Applied Probability 6 (3), 695-750, 1996
5741996
Longest increasing subsequences: from patience sorting to the Baik-Deift-Johansson theorem
D Aldous, P Diaconis
Bulletin of the American Mathematical Society 36 (4), 413-432, 1999
5111999
Trailing the dovetail shuffle to its lair
D Bayer, P Diaconis
The Annals of Applied Probability, 294-313, 1992
5051992
Comparison theorems for reversible Markov chains
P Diaconis, L Saloff-Coste
The Annals of Applied Probability 3 (3), 696-730, 1993
4941993
Finite exchangeable sequences
P Diaconis, D Freedman
The Annals of Probability, 745-764, 1980
4861980
On the eigenvalues of random matrices
P Diaconis, M Shahshahani
Journal of Applied Probability 31 (A), 49-62, 1994
4581994
The markov chain monte carlo revolution
P Diaconis
Bulletin of the American Mathematical Society 46 (2), 179-205, 2009
4352009
The system can't perform the operation now. Try again later.
Articles 1–20